DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Emla (Prilocaine / Lidocaine Topical) - Overdose - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Overdose (3)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Emla (Prilocaine / Lidocaine Topical) where reactions include overdose. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Emla side effects in 3 year old female

Reported by a health professional (non-physician/pharmacist) from France on 2012-07-05

Patient: 3 year old female, weighing 16.0 kg (35.2 pounds)

Reactions: Grand MAL Convulsion, Overdose, Methaemoglobinaemia, Somnolence

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Emla



Possible Emla side effects in 75 year old male

Reported by a pharmacist from Germany on 2012-07-05

Patient: 75 year old male

Reactions: Overdose, Arrhythmia

Drug(s) suspected as cause:
Emla



Possible Emla side effects in 36 year old male

Reported by a physician from Spain on 2012-02-24

Patient: 36 year old male

Reactions: Overdose, Methaemoglobinaemia, Somnolence, Paraesthesia

Adverse event resulted in: life threatening event, hospitalization

Drug(s) suspected as cause:
Emla

Other drugs received by patient: Ciprofloxacin HCL

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017